# SDR QXEA2011121601375

- Difficulty date: December 12, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5 IS CORRODED STA 32.4 TO AFT OF 49.5.  REMOVED CORROSION IAW RD 8/4-53-884. FOUND TO BE WITHIN LIMITS LOWEST POINT ON FLANGE .068" AND LOWEST ON CLAW .460".  COMPLETED REPAIR IAW RD 8/4-53-884.
